Finite groups admitting grassmannian 4-designs

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Let V be a finite dimensional Euclidean space. We classify finite subgroups of GO (V) that admit grassmannian 4-designs. We also classify Zariski closed subgroups G of GO (V) over which Sym2 (V) / 1G is irreducible.

Original languageEnglish (US)
Pages (from-to)227-243
Number of pages17
JournalJournal of Algebra
Volume306
Issue number1
DOIs
StatePublished - Dec 1 2006
Externally publishedYes

Fingerprint

Grassmannian
Finite Group
Classify
Subgroup
Euclidean space
Closed
Design

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Finite groups admitting grassmannian 4-designs. / Tiep, Pham Huu.

In: Journal of Algebra, Vol. 306, No. 1, 01.12.2006, p. 227-243.

Research output: Contribution to journalArticle

@article{07a1d3c4aa874bec93a9002096322faf,
title = "Finite groups admitting grassmannian 4-designs",
abstract = "Let V be a finite dimensional Euclidean space. We classify finite subgroups of GO (V) that admit grassmannian 4-designs. We also classify Zariski closed subgroups G of GO (V) over which Sym2 (V) / 1G is irreducible.",
author = "Tiep, {Pham Huu}",
year = "2006",
month = "12",
day = "1",
doi = "10.1016/j.jalgebra.2006.01.056",
language = "English (US)",
volume = "306",
pages = "227--243",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Finite groups admitting grassmannian 4-designs

AU - Tiep, Pham Huu

PY - 2006/12/1

Y1 - 2006/12/1

N2 - Let V be a finite dimensional Euclidean space. We classify finite subgroups of GO (V) that admit grassmannian 4-designs. We also classify Zariski closed subgroups G of GO (V) over which Sym2 (V) / 1G is irreducible.

AB - Let V be a finite dimensional Euclidean space. We classify finite subgroups of GO (V) that admit grassmannian 4-designs. We also classify Zariski closed subgroups G of GO (V) over which Sym2 (V) / 1G is irreducible.

UR - http://www.scopus.com/inward/record.url?scp=33750031729&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750031729&partnerID=8YFLogxK

U2 - 10.1016/j.jalgebra.2006.01.056

DO - 10.1016/j.jalgebra.2006.01.056

M3 - Article

AN - SCOPUS:33750031729

VL - 306

SP - 227

EP - 243

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

IS - 1

ER -